Modified Hermite Polynomials for Solving Quadratic Optimal Control Problems

  • Suha N. Shihab Appliead Sciences Department, University of Technology, Baghdad, Iraq
  • Samaa Foud Appliead Sciences Department, University of Technology, Baghdad, Iraq
Keywords: Hermit function, quadratic optimal control problem, differentiation operational matrix


The main purpose of this paper is the construction an explicit formula for modified Hermit function differentiation operational matrix and other new properties. Then an efficient approximate method is investigated for treating quadratic optimal control problem with the aid of the derived operation matrix. The technique essentially based on reducing the optimal problem indirectly to a system of linear algebraic equations in the expansion of unknown coefficients. The obtained numerical results are compared with the exact one.

Author Biography

Suha N. Shihab, Appliead Sciences Department, University of Technology, Baghdad, Iraq
She was born in Baghdad in 1970. He had her B.Sc., M.Sc. degrees in Applied Physics from University of Technology, Baghdad (Iraq) in 27/06/1992, 28/12/1995 respectively, and Ph.D. degree in the College of Science, Al-Mustansiriya University Baghdad (Iraq) in 04/10/2005. He has become a Lecturer in 06/03/1999, Assistant professor at 15/03/2002 and Professor at 02/05/2012. She has research gate h-index 3, Scopus h-index 1 and more than 60 published articles inside, outside Iraq. She supervised on many students (Msc. and PHD.) degrees. He was having a many research group on numerical Analysis, optimal Control Systems, and Mathematical Physics. As well as; She have a group for the characterization of semiconducting thin films and nanostructures materials especially the Optical properties with mathematical models produced by different techniques of preparation such as: Spin Coating and Dip Coating (Sol Gel), Sputtering (DC and RF), PLD, chemical bath deposition (CBD) and ....etc. In addition; I have group for the characterization of Ceramic and Polymer materials mathematically produced by many techniques like solid-state and hydrothermal. Authored more than Five books published it in Lambert Academic Publishing in 2012 in Germany. She is reviewer for many international journals. She participate in more than 12 conferences all of them outside Iraq in France, Romania, Algeria and Tunisia.


S. N. Al-Rawi, Numerical Solution of Integral Equa tions Using Taylor Series, Journal of the College of Education, 5 (1992) 51-60.

M. N. Sahlan, H. Feyzollahzadeh, Operational matri ces of Chebyshev polynomials for solving singular Volterra integral equations, Math Sci. 11 (2017) 165–171.

F. Dkhilalli, S. M. Borchani, M. Rasheed, R. Barille, S. Shihab, K. Guidara, M Megdiche, Characteriza-tions and morphology of sodium tungstate particles, Royal Society open science, 5 (8) (2018) 1-16.

J. A. Eleiwy, S. N. Shihab, Chebyshev Polynomials and Spectral Method for Optimal Control Problem, Engineering and Technology Journal, 27 (14) (2009) 2642-2652.

E. H. Ouda, An Approximate Solution of some Varia tional Problems Using Boubaker Polynomials, Baghdad Science Journal, 5 (1) (2018) 106-109.

S. N. SHIHAB, M. A. Sarhan, New Operational Ma trices of Shifted Fourth Chebyshev wavelets, Elixir International Journal-Applied Mathematics, 69 (1) (2014) 23239-23244.

S. N. Shihab, T. N. Naif, On the orthonormal Bern stein polynomial of order eight, open Science Jour-nal of Mathematics and Application, 2 (2) (2014) 15-19.

S. N. Shihab, M. A. Sarhan, Convergence analysis of shifted fourth kind Chebyshev wavelets, IOSR jour-nal of mathematics, 10 (2) (2014) 54-58.

Z. Yang, H. Zhang, Chebyshev polynomials for ap proximation of solution of fractional partial differen-tial equations with variable coefficients, in: Atlantis Press, (IC3ME 2015) (2015) 252-260.

S. Al-Rawi, On the solution of Certain Fractional In tegral Equations, Kirkuk University Journal for Scientific Studies 1 (2), (2006) 125-136.

S. Al-Rawi, NUMERICAL SOLUTION OF INTE GRAL EQUATIONS USING TAYLOR SERIES, Journal of the College of Education 5, (1998) 51-60.

M. Delphi, S. SHIHAB, Operational Matrix Basic Spline Wavelets of Derivative for linear Optimal Control Problem, Electronics Science Technology and Application 6 (2), (2019) 18-24.

S. N. Al-Rawi, F. A. Al-Heety, S. S. Hasan, A New Computational Method for Optimal Control Prob-lem with B-spline Polynomials, Engineering and Technology Journal, 28 (18) (2010) 5711-5718.

S. N. Al-Rawi, H. R. Al-Rubaie, An Approximate solution of some continuous time Linear-Quadratic optimal control problem via Generalized Laguerre Polynomial, Journal of Pure and Applied Sciences, 22 (1) (2010) 85-97.

I. N. Ahmed Fahmi, S. F. Ibraheem, E. H. Ouda, In direct Method for Optimal Control Problem Using Boubaker Polynomial, Baghdad Science Journal, 13 (1) (2016) 183-189.

E. H. Ouda, A new Approach for Solving Optimal Control Problems Using Normalized Boubaker Polynomials, Emirates Journal for Engineering Re-search, 23 (1) (2018) 1-12.

A. Wünsche, Associated Hermite Polynomials Re lated to Parabolic Cylinder Functions, Scientific Research, 9 (1) (2019).

C. Cesarano, Operational Methods and New Identi ties for Hermite Polynomials, Math. Model. Nat. Phenom. 12 (3) (2017) 44-50.